CSpace

Browse/Search Results:  1-9 of 9 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Estimates of the Difference Between Two Probability Densities of Wiener Functionals and Its Application 期刊论文
JOURNAL OF THEORETICAL PROBABILITY, 2020, 页码: 27
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:31/0  |  Submit date:2020/05/24
Donsker's delta function  Nondegenerate  Integration by parts  Non-Markovian SDE  Convergence rate  
Androgen Receptor CAG Repeat Length and Risk of Biliary Tract Cancer and Stones 期刊论文
CANCER EPIDEMIOLOGY BIOMARKERS & PREVENTION, 2010, 卷号: 19, 期号: 3, 页码: 787-793
Authors:  Meyer, Tamra E.;  O'Brien, Thomas G.;  Andreotti, Gabriella;  Yu, Kai;  Li, Qizhai;  Gao, Yu-Tang;  Rashid, Asif;  Shen, Ming-Chang;  Wang, Bing-Sheng;  Han, Tian-Quan;  Zhang, Bai-He;  Niwa, Shelley;  Fraumeni, Joseph F., Jr.;  Hsing, Ann W.
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Quasi sure analysis of local times of anticipating smooth semimartingales 期刊论文
BULLETIN DES SCIENCES MATHEMATIQUES, 2007, 卷号: 131, 期号: 8, 页码: 697-715
Authors:  Cao, Guilan;  He, Kai;  Liang, Zongxia
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
Sobolev space  anticipating smooth semimartingales  generalized local time  quadratic variation  quasi sure convergence  (alpha, p)-modification  
Successive approximation of infinite dimensional semilinear backward stochastic evolution equations with jumps 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2007, 卷号: 117, 期号: 9, 页码: 1251-1264
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
successive approximation  BSEE  non-Lipschitzian coefficient  mild solution  existence  uniqueness  cylindrical Brownian motion  Poisson point process  
Quasi-sure p-variation of fractional Brownian motion 期刊论文
STATISTICS & PROBABILITY LETTERS, 2007, 卷号: 77, 期号: 5, 页码: 543-548
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
sobolev spiced  fractional Brownian motion  p-variation  quasi-sure convergence  (p, alpha)-modificition  infinity-modificnion  
One dimensional stochastic differential equations with distributional drifts 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2007, 卷号: 23, 期号: 3, 页码: 501-512
Authors:  He, Kai;  Zhang, Xi-cheng
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
strong solution  stochastic homeomorphism flows  Dirichlet process  distributional drift  
由无穷个brown单驱动的随机微分方程解的存在唯一性 期刊论文
数学物理学报a辑, 2006, 卷号: 26, 期号: 6, 页码: 813
Authors:  曹桂兰;  何凯
Favorite  |  View/Download:20/0  |  Submit date:2020/01/10
Quasi sure p-variation of fractional Brownian sheet 期刊论文
STOCHASTIC ANALYSIS AND APPLICATIONS, 2006, 卷号: 24, 期号: 6, 页码: 1223-1238
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
fractional Brownian sheet  infinity-modification  p-variation  Quasi sure convergence  (p, alpha)-modification  Sobolev space  
Successive approximations of infinite dimensional SDEs with jump 期刊论文
STOCHASTICS AND DYNAMICS, 2005, 卷号: 5, 期号: 4, 页码: 609-619
Authors:  Cao, GL;  He, K;  Zhang, XC
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
successive approximations  non-Markovian  Poisson point process